# SDR USAA070062

- Difficulty date: January 24, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 44,763 hours, 44,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO/AFT DOOR FRAME AT 1A STOP FOOTPRINT HAS CRACK.  REMOVED DAMAGE & INSTALLED REPAIR DOUBLER & TRIPLER PER EA 98413, DEFECT SIZE:  .100 INCH.
